Computer Science & Mathematics

Follow Us
Browse by Indexing
Our Open Access Journals
COMPUTER SCIENCE & MATHEMATICS Journals
List of All Journals
Institutional Membership
Member institutes benefit from discounts and convenient payment options:
rss-feedLatest Articles
Open Access
Article: Maxwell–Lorentz Electrodynamics Revisited via the Lagrangian Formalism and Feynman Proper Time Paradigm
by Jr.,  and
Mathematics 2015, 3(2), 190-257; doi:10.3390/math3020190 (registering DOI) - Published
Open Access
Article: A Dynamic Reputation Management System for Mobile Ad Hoc Networks
by ,  and
Computers 2015, 4(2), 87-112; doi:10.3390/computers4020087 (registering DOI) - Published
Open Access
Article: Estimating Interest Rate Setting Behavior in Brazil: A LSTR Model Approach
by
Economies 2015, 3(2), 55-71; doi:10.3390/economies3020055 (registering DOI) - Published
Open Access
Article: The Digital Fingerprinting Analysis Concerning Google Calendar under Ubiquitous Mobile Computing Era
by ,  and
Symmetry 2015, 7(2), 383-394; doi:10.3390/sym7020383 (registering DOI) - Published
Open Access
Article: An Environmental Assessment of School Shade Tree Canopy and Implications for Sun Safety Policies: The Los Angeles Unified School District
by , ,  and
ISPRS Int. J. Geo-Inf. 2015, 4(2), 607-625; doi:10.3390/ijgi4020607 - Published
Open Access
Article: A Development of Hybrid Drug Information System Using Image Recognition
by ,  and
Symmetry 2015, 7(2), 376-382; doi:10.3390/sym7020376 - Published
Open Access
Communication: Exploiting Spatial Abstraction in Predictive Analytics of Vehicle Traffic
by ,  and
ISPRS Int. J. Geo-Inf. 2015, 4(2), 591-606; doi:10.3390/ijgi4020591 - Published
Open Access
Article: A Guide to Phylogenetic Reconstruction Using Heterogeneous Models—A Case Study from the Root of the Placental Mammal Tree
by ,  and
Computation 2015, 3(2), 177-196; doi:10.3390/computation3020177 - Published
Open Access
Article: Asymptotic Expansions of Fractional Derivatives andTheir Applications
by  and
Mathematics 2015, 3(2), 171-189; doi:10.3390/math3020171 - Published
Open Access
Article: Nonparametric Regression Estimation for Multivariate Null Recurrent Processes
by  and
Econometrics 2015, 3(2), 265-288; doi:10.3390/econometrics3020265 - Published
Open Access
Article: Detecting Location Shifts during Model Selection by Step-Indicator Saturation
by , ,  and
Econometrics 2015, 3(2), 240-264; doi:10.3390/econometrics3020240 - Published
Open Access
Article: Everywhere Equivalent 2-Component Links
by
Symmetry 2015, 7(2), 365-375; doi:10.3390/sym7020365 - Published
Open Access
Article: Defining a Threshold Value for Maximum Spatial Information Loss of Masked Geo-Data
by  and
ISPRS Int. J. Geo-Inf. 2015, 4(2), 572-590; doi:10.3390/ijgi4020572 - Published
Open Access
Article: A Clustering Algorithm based on Feature Weighting Fuzzy Compactness and Separation
by ,  and
Algorithms 2015, 8(2), 128-143; doi:10.3390/a8020128 - Published
Open Access
Article: Diffeomorphism Spline
by ,  and
Axioms 2015, 4(2), 156-176; doi:10.3390/axioms4020156 - Published
Open Access
Article: Cognitive Themes Emerging from Air Photo Interpretation Texts Published to 1960
by  and
ISPRS Int. J. Geo-Inf. 2015, 4(2), 551-571; doi:10.3390/ijgi4020551 - Published
Open Access
Article: Analytical Solution of Generalized Space-Time Fractional Cable Equation
by ,  and
Mathematics 2015, 3(2), 153-170; doi:10.3390/math3020153 - Published
Open Access
Article: Analysis of the Science and Technology Narrative within Organ Donation and Transplantation Coverage in Canadian Newspapers
by  and
Technologies 2015, 3(2), 74-93; doi:10.3390/technologies3020074 - Published
Open Access
Article: Variation in Fractal Symmetry of Annual Growth in Aspen as an Indicator of Developmental Stability in Trees
by , ,  and
Symmetry 2015, 7(2), 354-364; doi:10.3390/sym7020354 - Published
Open Access
Article: A Pitfall in Using the Characterization of Granger Non-Causality in Vector Autoregressive Models
by
Econometrics 2015, 3(2), 233-239; doi:10.3390/econometrics3020233 - Published